# SDR REXA2022082201912

- Difficulty date: August 18, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313531
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS295 FRAME IS CORRODED BETWEEN STGR 26L AND STGR 23R.	LENDED CORROSION BETWEEN 25R AND 23R IAW CRJ900 SRM 51-21-06-001-001-A01. REPAIRED FS 295.00 FRAME BETWEEN 25L AND 25R IAW CRJ900 SRM 53-00-06-201-006-A01.
